MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 08/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted.Conclusion: conduction disturbances are known adverse effects of cardiac surgeries.There are occurences when a valve repair is attempted using an annuloplasty device and subsequent post repair evaluation demonstrates an inadequate result.This may likely be due to suboptimal anatomy, surgical technique or inappropriate sizing and not a malfunction of the annuloplasty device.In this case it was stated the pacemaker was implanted due to ¿surgical error¿.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information approximately four days post-implant of this annuloplasty ring in the tricuspid position, the patient received a pacemaker placed before leaving hospital because of a change in the patient's heart rhythm due to a "surgical error." approximately one year post-implant, the patient will receive a defibrillator implant because her "echo and rhythm have worsened." no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6674041
Report Number2025587-2017-01050
Device Sequence Number16614917
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number900
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer06/06/2017
Initial Report FDA Received Date06/28/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR